Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 166, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 22, 2008, 3:39 PM CDT for Lafayette County, Panola County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- Apr 22, 2008, 4:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lafayette County, MS, Panola County, MS
The radar
The Memphis radar (KNQA), 120 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:45 PM CDT | TSTM WND DMG | 10 W Oxford, MS | TREES DOWN ALONG HIGHWAY 6 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 222039
SVRMEG
MSC071-107-222130-
/O.NEW.KMEG.SV.W.0166.080422T2039Z-080422T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
HARMONTOWN...OR 12 MILES NORTHWEST OF OXFORD...AND MOVING SOUTHEAST
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURGESS...SPRINGDALE...PARIS AND TULA.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3417 8973 3445 8980 3457 8970 3456 8965
3417 8924 3417 8951 3419 8952 3419 8970
3417 8971
TIME...MOT...LOC 2039Z 306DEG 33KT 3445 8968
$$1 follow-up statement
000
WWUS54 KMEG 222131
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT TUE APR 22 2008
MSC071-107-222142-
/O.EXP.KMEG.SV.W.0166.000000T0000Z-080422T2130Z/
LAFAYETTE MS-PANOLA MS-
432 PM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PANOLA AND
SOUTHWESTERN LAFAYETTE COUNTIES HAS EXPIRED...
AT 432 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3417 8973 3445 8980 3457 8970 3456 8965
3417 8924 3417 8951 3419 8952 3419 8970
3417 8971
TIME...MOT...LOC 2039Z 306DEG 33KT 3444 8969
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 10:14 AM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Apr 22, 10:14 AM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1014 AM CDT TUE APR 22 2008 .UPDATE... AREA OF SHOWERS AND THUNDERSTORMS IS BEGINNING TO PUSH INTO THE NORTHWEST PORTIONS OF THE CWA ACROSS NORTHEASTERN ARKANSAS. HAVE RAISED POPS TO CATEGORICAL IN THESE AREAS TO ACCOUNT FOR RAIN CHANCES. SOME OF THESE STORMS COULD BE STRONG TO EVEN SEVERE WITH THE MAIN HAZARDS BEING STRONG WINDS AND LARGE HAIL. THESE STORMS SHOULD CONTINUE TO PROPAGATE SOUTH TO SOUTHEAST SO HAVE INCREASED POPS FOR JUST ABOUT ALL LOCATIONS ALONG AND WEST OF THE MISSISSIPPI RIVER. WITH THE RAIN ACROSS NORTHEAST ARKANSAS...HAVE LOWERED HIGH TEMPERATURES FOR THE AREA WHERE RAIN IS EXPECTED THIS MORNING/AFTERNOON. NO OTHER CHANGES WERE MADE TO THE FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 439 AM CDT TUE APR 22 2008/ DISCUSSION...08Z SURFACE ANALYSIS PLACES A QUASI-STATIONARY SURFACE BOUNDARY STRETCHING FROM THE UPPER MIDWEST THEN BACK THROUGH MISSOURI...KANSAS AND OKLAHOMA. REGIONAL INFRARED SATELLITE/WSR-88 RADAR TRENDS SHOW CONVECTION LOCATED PRIMARILY ALONG THE SURFACE BOUNDARY UPSTREAM. ACROSS THE MID SOUTH...TEMPERATURES RANGE FROM THE 50S TO LOWER 60S UNDER MOSTLY CLEAR TO PARTLY CLOUDY SKIES. MAIN CONCERN IN THIS FORECAST PACKAGE IS CONVECTIVE CHANCES IN THE SHORT TERM. SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...QUASI-STATIONARY WILL GRADUALLY DRIFT CLOSER TO THE MID SOUTH TODAY AND TONIGHT AND DISSIPATE AS IT ENCOUNTERS A RIDGE OF HIGH PRESSURE ACROSS THE LOWER MISSISSIPPI VALLEY. NONETHELESS...MID LEVEL SHORT WAVES WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY ALONG THE PERIPHERY OF THE UPPER LEVEL RIDGE AND COMBINE WITH THE WARM AND MOIST UNSTABLE AIRMASS...RESULTING IN CHANCES FOR SHOWERS AND THUNDERSTORMS. CONVECTIVE ACTIVITY TODAY AND WEDNESDAY WILL BE COINCIDENT WITH DAYTIME HEATING. STRONG THUNDERSTORM CHANCES SHOULD REMAIN ISOLATED AT BEST TODAY AND WEDNESDAY. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ON THURSDAY AS THE UPPER LEVEL RIDGE BEGINS TO TRANSLATE EAST AND ANOTHER SHORTWAVE EMBEDDED WITHIN THE SOUTHWEST UPPER LEVEL FLOW MOVES ACROSS THE REGION THURSDAY AND THURSDAY NIGHT. LONG TERM...(FRIDAY THROUGH MONDAY)...00Z LONG RANGE MODEL RUN SOLUTIONS INTRODUCE ADDITIONAL UNCERTAINTY IN OVERALL SYNOPTIC PATTERN AS RUN TO RUN CONTINUITY PROBLEMS PERSIST WITH THE ECMWF AND ESPECIALLY THE 00Z GFS. AS A RESULT...HAVE LEANED TOWARD A LOW CONFIDENCE 00Z ECMWF/18Z GFS BLEND. AT THIS TIME MODELS INDICATE A COLD FRONT WILL PUSH THROUGH THE AREA AT THE START OF THE PERIOD FRIDAY NIGHT INTO SATURDAY WITH ANOTHER FRONT MOVING THROUGH SUNDAY && .PRELIMINARY POINT TEMPS/POPS... MEM 84 64 84 64 / 30 20 20 30 MKL 82 57 83 58 / 30 20 10 20 JBR 78 58 81 61 / 80 20 20 30 TUP 83 60 84 59 / 20 20 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && KNS/CJC
Hazardous weather outlook, Apr 22, 11:38 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1138 AM CDT TUE APR 22 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231845- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1138 AM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EASTERN AND NORTHEASTERN ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF WEST TENNESSEE...AND NORTHWEST MISSISSIPPI. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS THESE AREAS AND A FEW OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE AND MAY LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS MAY BE NEEDED ACROSS THE WESTERN HALF OF THE MIDSOUTH THROUGH 800 PM CDT TODAY. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. JLH
In the hours before
Special weather statement, Apr 22, 2:07 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 207 PM CDT TUE APR 22 2008 ARZ058-MSZ007-221930- PHILLIPS AR-TUNICA MS- 207 PM CDT TUE APR 22 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... PHILLIPS COUNTY IN EASTERN ARKANSAS... TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTHEAST OF ROBINSONVILLE TO 9 MILES NORTHWEST OF MARVELL AT 207 PM CDT...MOVING SOUTH AT 23 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN PHILLIPS AND TUNICA COUNTIES...INCLUDING THE CITIES OF ELAINE...HELENA...MARVELL AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 230 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 22, 2:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG BROOKLAND 35.90N 90.58W
04/22/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DOWN
1150 AM HAIL BROOKLAND 35.90N 90.58W
04/22/2008 E1.00 INCH CRAIGHEAD AR FIRE DEPT/RESCUE
1232 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/22/2008 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
0100 PM HAIL WYNNE 35.23N 90.79W
04/22/2008 E0.75 INCH CROSS AR LAW ENFORCEMENT
0130 PM HAIL 8 W WEST MEMPHIS 35.15N 90.32W
04/22/2008 E0.88 INCH CRITTENDEN AR PUBLIC
0140 PM HAIL 3 ENE SIMSBORO 35.04N 90.34W
04/22/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
0143 PM TSTM WND GST EDMONDSON 35.10N 90.31W
04/22/2008 E60.00 MPH CRITTENDEN AR TRAINED SPOTTER
0225 PM HAIL 5 ESE DOWNTOWN MEMPHIS 35.11N 89.97W
04/22/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
&&
RJOSpecial weather statement, Apr 22, 2:39 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 239 PM CDT TUE APR 22 2008 MSZ010-011-222100- COAHOMA MS-QUITMAN MS- 239 PM CDT TUE APR 22 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 14 MILES NORTH OF SLEDGE TO 13 MILES NORTHWEST OF FRIARS POINT AT 239 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN COAHOMA AND QUITMAN COUNTIES...INCLUDING THE CITY OF CLARKSDALE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 22, 2:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG BROOKLAND 35.90N 90.58W
04/22/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DOWN
1150 AM HAIL BROOKLAND 35.90N 90.58W
04/22/2008 E1.00 INCH CRAIGHEAD AR FIRE DEPT/RESCUE
1232 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/22/2008 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
0100 PM HAIL WYNNE 35.23N 90.79W
04/22/2008 E0.75 INCH CROSS AR LAW ENFORCEMENT
0130 PM HAIL 8 W WEST MEMPHIS 35.15N 90.32W
04/22/2008 E0.88 INCH CRITTENDEN AR PUBLIC
0140 PM HAIL 3 ENE SIMSBORO 35.04N 90.34W
04/22/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
0143 PM TSTM WND GST EDMONDSON 35.10N 90.31W
04/22/2008 E60.00 MPH CRITTENDEN AR TRAINED SPOTTER
0225 PM HAIL 5 ESE DOWNTOWN MEMPHIS 35.11N 89.97W
04/22/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0230 PM HAIL TUNICA 34.69N 90.38W
04/22/2008 E0.75 INCH TUNICA MS LAW ENFORCEMENT
&&
RJOLocal storm report, Apr 22, 3:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
327 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG BROOKLAND 35.90N 90.58W
04/22/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DOWN
1150 AM HAIL BROOKLAND 35.90N 90.58W
04/22/2008 E1.00 INCH CRAIGHEAD AR FIRE DEPT/RESCUE
1232 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/22/2008 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
0100 PM HAIL WYNNE 35.23N 90.79W
04/22/2008 E0.75 INCH CROSS AR LAW ENFORCEMENT
0130 PM HAIL 8 W WEST MEMPHIS 35.15N 90.32W
04/22/2008 E0.88 INCH CRITTENDEN AR PUBLIC
0140 PM HAIL 3 ENE SIMSBORO 35.04N 90.34W
04/22/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
0143 PM TSTM WND GST EDMONDSON 35.10N 90.31W
04/22/2008 E60.00 MPH CRITTENDEN AR TRAINED SPOTTER
0225 PM HAIL 5 ESE DOWNTOWN MEMPHIS 35.11N 89.97W
04/22/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0230 PM HAIL TUNICA 34.69N 90.38W
04/22/2008 E0.75 INCH TUNICA MS LAW ENFORCEMENT
0320 PM HAIL DARLING 34.35N 90.27W
04/22/2008 E1.25 INCH QUITMAN MS POST OFFICE
&&
RJOSpecial weather statement, Apr 22, 3:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 329 PM CDT TUE APR 22 2008 MSZ002-013-222145- MARSHALL MS-LAFAYETTE MS- 329 PM CDT TUE APR 22 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER HARMONTOWN AT 329 PM CDT...MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE AND MARSHALL COUNTIES...INCLUDING THE CITY OF OXFORD...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 445 PM CDT.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:23 PM CDT | Severe Thunderstorm Warning | MEG | Tate, Tunica | 67 min |
| Apr 22, 2:32 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 46 min |
| Apr 22, 2:47 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 58 min |
| Apr 22, 2:56 PM CDT | Severe Thunderstorm Warning | MEG | Tate | 52 min |
| Apr 22, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman | 56 min |
| Apr 22, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 46 min |
| Apr 22, 3:51 PM CDT | Severe Thunderstorm Warning | MEG | Quitman, Tallahatchie | 54 min |
| Apr 22, 4:06 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.